@article{AIHPC_2008__25_1_105_0, author = {Felmer, Patricio L. and Quaas, Alexander and Tang, Moxun and Yu, Jianshe}, title = {Monotonicity properties for ground states of the scalar field equation}, journal = {Annales de l'I.H.P. Analyse non lin\'eaire}, pages = {105--119}, publisher = {Elsevier}, volume = {25}, number = {1}, year = {2008}, doi = {10.1016/j.anihpc.2006.12.003}, mrnumber = {2383080}, zbl = {1136.35032}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.anihpc.2006.12.003/} }
TY - JOUR AU - Felmer, Patricio L. AU - Quaas, Alexander AU - Tang, Moxun AU - Yu, Jianshe TI - Monotonicity properties for ground states of the scalar field equation JO - Annales de l'I.H.P. Analyse non linéaire PY - 2008 SP - 105 EP - 119 VL - 25 IS - 1 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.anihpc.2006.12.003/ DO - 10.1016/j.anihpc.2006.12.003 LA - en ID - AIHPC_2008__25_1_105_0 ER -
%0 Journal Article %A Felmer, Patricio L. %A Quaas, Alexander %A Tang, Moxun %A Yu, Jianshe %T Monotonicity properties for ground states of the scalar field equation %J Annales de l'I.H.P. Analyse non linéaire %D 2008 %P 105-119 %V 25 %N 1 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.anihpc.2006.12.003/ %R 10.1016/j.anihpc.2006.12.003 %G en %F AIHPC_2008__25_1_105_0
Felmer, Patricio L.; Quaas, Alexander; Tang, Moxun; Yu, Jianshe. Monotonicity properties for ground states of the scalar field equation. Annales de l'I.H.P. Analyse non linéaire, Tome 25 (2008) no. 1, pp. 105-119. doi : 10.1016/j.anihpc.2006.12.003. https://www.numdam.org/articles/10.1016/j.anihpc.2006.12.003/
[1] Nonlinear scalar field equations. I. Existence of a ground state, Arch. Rational Mech. Anal. 82 (1983) 313-345. | MR | Zbl
, ,
[2] Uniqueness of the ground state solutions of
[3] On the positive solutions of boundary problems for a class of nonlinear differential equations, J. Differential Equations 3 (1967) 92-111. | MR | Zbl
,
[4] Uniqueness of positive solutions of
[5] On critical exponents for the Pucci's extremal operators, Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2003) 843-865. | Numdam | MR
, ,[6] On uniqueness for a nonlinear elliptic equation involving the Pucci's extremal operator, J. Differential Equations 226 (2006) 80-98. | MR
, , ,
[7] Symmetry of positive solutions of nonlinear elliptic equations in
[8] Uniqueness of positive solutions of
[9] Uniqueness of the positive solution of
[10] Uniqueness of positive radial solutions of
[11] Uniqueness of positive radial solutions of
[12] Uniqueness of solutions of nonlinear Dirichlet problems, J. Differential Equations 50 (1983) 289-304. | MR | Zbl
,
[13] Uniqueness of nonuniqueness for positive radial solutions of
[14] Uniqueness of positive solutions of semilinear equations in
[15] Uniqueness of non-negative of semilinear equations in
[16] On the eigenfunctions of the equation
[17] Uniqueness of ground states for quasilinear elliptic equations, Indiana Univ. Math. J. 49 (2000) 897-923. | MR | Zbl
, ,[18] Uniqueness and global structure of positive radial solutions for quasilinear elliptic equations, Comm. Partial Differential Equations 26 (2001) 909-938. | MR | Zbl
,
[19] Uniqueness of positive radial solutions for
[20] Exact multiplicity for semilinear elliptic Dirichlet problems involving concave and convex nonlinearities, Proc. Roy. Soc. Edinburgh Sect. A 133 (2003) 705-717. | MR | Zbl
,Cité par Sources :